Results 1 to 6 of 6
Will do anything for HELP with suboxone taper
  1. #1
    JWBRASH is offline New Member
    Join Date
    May 2012
    Posts
    11

    Default Will do anything for HELP with suboxone taper

    Really needing the help of Robert_325 or anybody that can help me with subs I started taking perks about three years ago because of failed back surgery long story short opiates stopped working got really tired of dr shoving up to 100mg oxy down my throat got to the point could not sleep over 6hrs without waking up in wd 4 days ago I went to sub dr after telling him that I did not want high dose of sub he still wrote script for 16mg a day but the most I have taken in a day since has been 5mg the last couple days I have took 2mg in the morning and 2mg in the evening I have to go back to see my dr in 4 days with no insurance paying out of pocket for subs and dr he will give me a script for a month I would do anything for this script to be it taper down and be done so I can have my life back PLEASE HELP ME

  2. #2
    jeffrey123 is offline Junior Member
    Join Date
    Apr 2011
    Posts
    37

    Default

    JW. Sounds like you are actually in pretty good shape. The people on this forum get people off subs and opiates with incredibly small amounts of subs. Depending on how much you have left you might not even have to go back to your doctor. It all depends on how bad you want to stop. I am sure Robert or someone will help you. If it was me I would not take any more than the 4 mg a day you are taking. The oxy is almost out of your system and the trick is to get stable on the subs at the lowest possible dose. Robert would probably have got you there with less but 4 mg. isn't the worst place to start. How are you feeling physically now??? If you don't get alot of support here maybe start a thread under Suboxone Treatment...
    Last edited by jeffrey123; 05-13-2012 at 06:25 PM. Reason: xx

  3. #3
    JWBRASH is offline New Member
    Join Date
    May 2012
    Posts
    11

    Default

    Thanks for the reply I only have ten 8mg subs left and my appointment is thursday to the quack that wants me on 16mg a day he acted just like my pm doctor wanting to give out huge doses of meds in the last six months I quit ms contin and neurontin it was the 15mg roxy that were giving me the problem and my pm doc refused to taper my dose so I found a sub doc I have been doing great on 2mg in the am and 2mg in the evening just have not had ton of energy but plenty to get by on just praying that I can stop these subs I think it will be easy because I dont like them at all they taste bad and are expensive I think the oxy should be out of my system I am going to give it one more day then try to take nothing and see if the sneezing,yawning,stomach pains,restless legs,sweats come on I am out of work right now so its the perfect time to stop but all the times I have tried before I get bad sick after 18hrs and cave in hate pain pills they get a grip and its no joke

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    I posted on your other thread.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  5. #5
    Join Date
    Sep 2010
    Location
    Chicago
    Posts
    91

    Default

    Read my post on how I got off suboxone quickly and easily

  6. #6
    SoggDogg is offline New Member
    Join Date
    Mar 2012
    Posts
    2

    Default

    I am currently on my 3rd stint on Subs... The first two times I got off of them was not by my choice, both doctors decided they wanted to quit prescribing them. So I was never properly weined off of them. The first time I was on them for about 3.5 years and when in to the office and the doc. said this was my last script and gave me 70 8mg subs. I was taking 32mgs a day. I tried hard not to take many but it was tough, and before i knew it I had like 5 left. So I broke them all into quarters and tried to take a Q sub a day. Needless to say, when they were gone I felt like ????!! And felt like ???? for about a month until I relapsed and went right back to using pks... About 1 year later another doc. started prescribing them so I got into see him and was prescribed 2 8mg subs a day for about 2 years. Got a letter in the mail one day saying he didnt care for his job anymore and was gonna go travel the world... So my last script from his was a 3 month script, 180 pills. I learned from my mistake the first time and started weinin myself off alot sooner. I was down to about a quarter sub a day and still had plenty of pills left, so then i started taking 1/8 sub a day for a lil bit, then eventually just started taking a 1/8 sub about every 3 days. I didnt get as sick this time, but it still was not pleasant. And of course ????ed up right away, and was back to using pks again. And am now on them for my 3rd time, they are a life saver and I dont know how to live without them...but my suggestion would be is to make those suckers last as long as you possible can. Even if ya start gettin sick, try to endure the pain and skip a few days before you dose again! I dont know if this is the correct way, but thats what worked for me.

    I wish u the best of luck and really hope this helps u in some sort of way.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22